Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Two-Weighted Estimate for Generalized Fractional Integral and Its Commutator on Generalized Fractional Morrey Spaces

Two-Weighted Estimate for Generalized Fractional Integral and Its Commutator on Generalized Fractional Morrey Spaces

Year:    2023

Author:    Guanghui Lu, Shuangping Tao

Journal of Mathematical Study, Vol. 56 (2023), Iss. 4 : pp. 345–356

Abstract

The aim of this paper is to establish the mapping properties of generalized fractional integral Iρ and its commutator [b,Iρ] formed by bBMO(Rn) and the Iρ on generalized fractional weighted Morrey spaces Lp,η,φω(Rn), where φ is a positive and non-decreasing function defined on (0,), η(0,n) and p[1,nη).

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/jms.v56n4.23.03

Journal of Mathematical Study, Vol. 56 (2023), Iss. 4 : pp. 345–356

Published online:    2023-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    12

Keywords:    Generalized fractional integral commutator space BMO(Rn) two-weight generalized fractional Morrey space.

Author Details

Guanghui Lu Email

Shuangping Tao Email

  1. Θ-type fractional Marcinkiewicz integral operators and their commutators on some spaces over RD-spaces

    Lu, Guanghui

    Tao, Wenwen

    Journal of Pseudo-Differential Operators and Applications, Vol. 15 (2024), Iss. 4

    https://doi.org/10.1007/s11868-024-00650-x [Citations: 0]